Vol. 142, No. 2, 1990

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 335: 1
Vol. 334: 1  2
Vol. 333: 1  2
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Examples of foliations with foliated geometric structures

Luis A. Cordero and Robert Wolak

Vol. 142 (1990), No. 2, 265–276
Abstract

We present examples of foliated compact nilmanifolds, whose foliations are neither simple nor given by suspensions, admitting various foliated geometric structures. For example, we construct foliations which are:

  1. transversely symplectic but not transversely Kähler,
  2. transversely symplectic but not transversely holomorphic,
  3. transversely Sasakian but not transversely cosymplectic.

Mathematical Subject Classification 2000
Primary: 53C12
Secondary: 57R30
Milestones
Received: 9 May 1988
Revised: 13 March 1989
Published: 1 April 1990
Authors
Luis A. Cordero
Robert Wolak